Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On character groups arising from dimension groups

Author: Ryan J. Zerr
Journal: Proc. Amer. Math. Soc. 134 (2006), 1849-1856
MSC (2000): Primary 22A22, 46L80, 47L40
Published electronically: December 15, 2005
MathSciNet review: 2207502
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Character groups associated with certain dimension groups are considered. It is shown how these character groups can be used to construct an AF groupoid whose dimension group is isomorphic to the original dimension group.

References [Enhancements On Off] (What's this?)

  • 1. Kenneth R. Davidson, 𝐶*-algebras by example, Fields Institute Monographs, vol. 6, American Mathematical Society, Providence, RI, 1996. MR 1402012
  • 2. George A. Elliott, On the classification of inductive limits of sequences of semisimple finite-dimensional algebras, J. Algebra 38 (1976), no. 1, 29–44. MR 0397420,
  • 3. Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496
  • 4. Alan L. T. Paterson, Groupoids, inverse semigroups, and their operator algebras, Progress in Mathematics, vol. 170, Birkhäuser Boston, Inc., Boston, MA, 1999. MR 1724106
  • 5. Justin R. Peters and Ryan J. Zerr, Partial dynamical systems and AF 𝐶*-algebras, Houston J. Math. 31 (2005), no. 2, 463–494. MR 2132848
  • 6. Stephen C. Power, Limit algebras: an introduction to subalgebras of 𝐶*-algebras, Pitman Research Notes in Mathematics Series, vol. 278, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1992. MR 1204657
  • 7. Jean Renault, A groupoid approach to 𝐶*-algebras, Lecture Notes in Mathematics, vol. 793, Springer, Berlin, 1980. MR 584266

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22A22, 46L80, 47L40

Retrieve articles in all journals with MSC (2000): 22A22, 46L80, 47L40

Additional Information

Ryan J. Zerr
Affiliation: Department of Mathematics, University of North Dakota, Grand Forks, North Dakota 58202

Keywords: AF C$^*$-algebras, dimension groups, character groups
Received by editor(s): January 10, 2005
Received by editor(s) in revised form: January 28, 2005
Published electronically: December 15, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.